Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A semigroup of operators in convexity theory


Author: Christer O. Kiselman
Journal: Trans. Amer. Math. Soc. 354 (2002), 2035-2053
MSC (2000): Primary 20M20, 20M30, 26B25, 52A41, 47H20
Published electronically: January 8, 2002
MathSciNet review: 1881029
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider three operators which appear naturally in convexity theory and determine completely the structure of the semigroup generated by them.

RESUMO. Duongrupo de operatoroj en la teorio pri konvekseco. Ni konsideras tri operatorojn kiuj aperas nature en la teorio pri konvekseco kaj plene determinas la strukturon de la duongrupo generita de ili.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20M20, 20M30, 26B25, 52A41, 47H20

Retrieve articles in all journals with MSC (2000): 20M20, 20M30, 26B25, 52A41, 47H20


Additional Information

Christer O. Kiselman
Affiliation: Department of Mathematics, Uppsala University, P. O. Box 480, SE-75106 Uppsala, Sweden
Email: kiselman@math.uu.se

DOI: http://dx.doi.org/10.1090/S0002-9947-02-02915-X
PII: S 0002-9947(02)02915-X
Received by editor(s): March 21, 2001
Received by editor(s) in revised form: July 8, 2001
Published electronically: January 8, 2002
Article copyright: © Copyright 2002 American Mathematical Society